# SDR CALA9700294

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN BILGE AREA OF AFT PIT AT STA 950E, STRINGER 27R.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-30-3, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
